CV


FA
Hosein Fazaeli Moghimi

Hosein Fazaeli Moghimi

Professor

دانشکده/پردیس: Mathematics and Statistics

گروه/دانشکده Mathematics

Degree: Ph.D

CV
FA
Hosein Fazaeli Moghimi

Professor Hosein Fazaeli Moghimi

دانشکده/پردیس: Mathematics and Statistics - گروه/دانشکده Mathematics Degree: Ph.D |

EXACTNESS PRESERVATION BY FUNCTORS MAPPING MODULES TO SEMIMODULES OF VARIETIES OF SUBMODULES

AuthorsHosein Fazaeli Moghimi,hakimeh pirzadehmoghaddambaghsiah,
JournalJournal of Mahani Mathematical Research
Page number361-376
Serial number15
Volume number2
Paper TypeFull Paper
Published At2026
Journal GradeScientific - promoting
Journal TypeTypographic
Journal CountryIran, Islamic Republic Of
Journal Indexisc
KeywordsVariety of submodule, Semimodule, Semimodule homomorphism, Exact sequence, Radical submodule.

Abstract

Let R be a commutative ring with identity, and M be an R-module. We denote by (M) the semimodule consisting of all varieties of submodules of M over the semiring (R) of varieties of ideals of R. In this article, we introduce two functors from the category of R-modules to the category of (R)-semimodules and investigate conditions under which these functors preserve the short exact sequences of modules. They are the hom-functors Hom(R)((P); (

Paper URL